# SDR AALA201603029001

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 71,940 hours, 11,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: F5367283800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  MID GALLEY HAS A DELAMINATED FLOORBOARD 242HF.  REPLACED FLOORBOARD IAW AMM 25-28-42.
